# SDR MWEA98079

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, FOUND AFT EMERGENCY TRACK LIGHTING INOP.  MTC REMOVED AND REPLACED BATTERY PACK AND SEVERAL LIGHT SOCKETS IN AFT ACCESSORY CAT WALK HARNESS.
